MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOKNOTLESS RC #2 ETHGR *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US BIOKNOTLESS RC #2 ETHGR *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212738
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes: hty; jdr; mbi.Investigation summary: the complaint device is not being returned, therefore, unavailable for a physical evaluation.This complaint cannot be confirmed.No nonconformances were identified for this part number (212738), lot number (l320098) combination.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: it was reported that during an arcr surgery the bioknotless ethibond anchor came off from the bone hole when the surgeon implanted into the patient's shoulder.Thus, the surgeon could not implant and fix the anchor.The surgery was finished without any other problem, although it was not reported how the surgery was completed.There were no broken parts in the patient¿s body.It was brand new and the first use when the issue occurred.There was no information of surgical delay and no harm to the patient.No further information was provided by the hospital.This report is for a bioknotless ethibond anchor.This is report 1 of 1 for (b)(4).

Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8540443
Report Number1221934-2019-56913
Device Sequence Number19443945
Product Code MAI
UDI-Device Identifier10886705002238
UDI-Public(01)10886705002238
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number212738
Device Catalogue Number212738
Device Lot NumberL320098
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1